# SDR DALA2022013100582

- Difficulty date: January 30, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 52,425 hours, 36,006 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONG 2RH STA 1133 AT AFT ACCESORIES COMPARTMENT (CAT). SUMMARY OF NRC 00156: LONG 2RH (STA 1120 TO STA 1135) WAS REPAIRED PER B717 SRM 53-00-05-2R-2. (LP #2104522)
